Alert archive / New York / Small Craft Advisories in 2016

Small Craft Advisory 10, NWS New York, NY

January 19, 2016

NWS New York, NY issued this small craft advisory at Jan 19, 2016, 9:28 PM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 19, 2016, 9:28 PM EST (02:28 UTC)
Expired
Jan 20, 2016, 3:47 PM EST
In force
18 hr
Issued by
NWS New York, NY

The text

As transmitted.

490 
WHUS71 KOKX 200228
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
928 PM EST TUE JAN 19 2016

...GALE CONDITIONS ON EASTERN WATERS AROUND LONG ISLAND THIS
EVENING...AND ON THE COASTAL WATERS SOUTH OF LONG ISLAND INTO
WEDNESDAY MORNING...

ANZ335-338-345-201030-
/O.CAN.KOKX.GL.W.0005.000000T0000Z-160120T0600Z/
/O.NEW.KOKX.SC.Y.0010.160120T0228Z-160120T1500Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
928 PM EST TUE JAN 19 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST WEDNESDAY. 

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-200600-
/O.CON.KOKX.GL.W.0005.000000T0000Z-160120T0600Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
928 PM EST TUE JAN 19 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY...

* WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ353-355-201030-
/O.CON.KOKX.GL.W.0005.000000T0000Z-160120T1100Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
928 PM EST TUE JAN 19 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ350-201030-
/O.CON.KOKX.GL.W.0005.000000T0000Z-160120T1700Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
928 PM EST TUE JAN 19 2016

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
6 follow-up statements
157 
WHUS71 KOKX 200549
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
1249 AM EST WED JAN 20 2016

...GALE CONDITIONS ON THE OCEAN WATERS SOUTH OF LONG ISLAND INTO
THIS MORNING...

ANZ330-340-201500-
/O.CAN.KOKX.GL.W.0005.000000T0000Z-160120T0600Z/
/O.EXA.KOKX.SC.Y.0010.000000T0000Z-160120T1500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
1249 AM EST WED JAN 20 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS OF 3
  TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ353-355-201100-
/O.CON.KOKX.GL.W.0005.000000T0000Z-160120T1100Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1249 AM EST WED JAN 20 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 5 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ350-201700-
/O.CON.KOKX.GL.W.0005.000000T0000Z-160120T1700Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
1249 AM EST WED JAN 20 2016

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 6 TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ335-338-345-201500-
/O.CON.KOKX.SC.Y.0010.000000T0000Z-160120T1500Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
1249 AM EST WED JAN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
026 
WHUS71 KOKX 200850
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
350 AM EST WED JAN 20 2016

...GALE CONDITIONS ON THE OCEAN WATERS SOUTH OF LONG ISLAND INTO
THIS MORNING...

ANZ350-201500-
/O.EXT.KOKX.GL.W.0005.000000T0000Z-160120T1500Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
350 AM EST WED JAN 20 2016

...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ353-355-201100-
/O.CON.KOKX.GL.W.0005.000000T0000Z-160120T1100Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
350 AM EST WED JAN 20 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-201500-
/O.CON.KOKX.SC.Y.0010.000000T0000Z-160120T1500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
350 AM EST WED JAN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
910 
WHUS71 KOKX 201110
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
610 AM EST WED JAN 20 2016

...IMPROVING CONDITIONS ON THE WATERS TODAY...

ANZ353-355-201800-
/O.EXP.KOKX.GL.W.0005.000000T0000Z-160120T1100Z/
/O.EXB.KOKX.SC.Y.0010.000000T0000Z-160120T1800Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
610 AM EST WED JAN 20 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-201500-
/O.CON.KOKX.GL.W.0005.000000T0000Z-160120T1500Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
610 AM EST WED JAN 20 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ330-201800-
/O.EXT.KOKX.SC.Y.0010.000000T0000Z-160120T1800Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
610 AM EST WED JAN 20 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-340-345-201500-
/O.CON.KOKX.SC.Y.0010.000000T0000Z-160120T1500Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
610 AM EST WED JAN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
269 
WHUS71 KOKX 201444
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
944 AM EST WED JAN 20 2016

...IMPROVING CONDITIONS ON THE WATERS TODAY...

ANZ350-202100-
/O.CAN.KOKX.GL.W.0005.000000T0000Z-160120T1500Z/
/O.EXB.KOKX.SC.Y.0010.000000T0000Z-160120T2100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
944 AM EST WED JAN 20 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-345-201545-
/O.CAN.KOKX.SC.Y.0010.000000T0000Z-160120T1500Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
944 AM EST WED JAN 20 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.


$$

ANZ340-201800-
/O.EXT.KOKX.SC.Y.0010.000000T0000Z-160120T1800Z/
PECONIC AND GARDINERS BAYS-
944 AM EST WED JAN 20 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-353-355-201800-
/O.CON.KOKX.SC.Y.0010.000000T0000Z-160120T1800Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
944 AM EST WED JAN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 5 FEET ON THE OCEAN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
768 
WHUS71 KOKX 201742
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
1242 PM EST WED JAN 20 2016

...IMPROVING CONDITIONS THROUGH THIS AFTERNOON...

ANZ330-340-353-355-201845-
/O.EXP.KOKX.SC.Y.0010.000000T0000Z-160120T1800Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1242 PM EST WED JAN 20 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON...

$$

ANZ350-202100-
/O.CON.KOKX.SC.Y.0010.000000T0000Z-160120T2100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
1242 PM EST WED JAN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
428 
WHUS71 KOKX 202047
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
347 PM EST WED JAN 20 2016

ANZ350-202200-
/O.CAN.KOKX.SC.Y.0010.000000T0000Z-160120T2100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
347 PM EST WED JAN 20 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jan 19, 6:34 PM EST, 2 hours 54 minutes earlier.

Area forecast discussion, Jan 19, 6:34 PM EST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
634 PM EST TUE JAN 19 2016

.SYNOPSIS...
CANADIAN HIGH PRESSURE BUILDS IN TO THE WEST THROUGH WEDNESDAY
NIGHT...THEN TO THE NORTH...THEN NORTHEAST INTO FRIDAY. A
POTENTIAL WINTER STORM COULD IMPACT THE AREA FOR THE FIRST HALF
OF THE WEEKEND. HIGH PRESSURE BUILDS IN TO THE SOUTHWEST...THEN
SOUTH SUNDAY THROUGH MONDAY NIGHT. A COLD FRONT APPROACHES FROM
THE WEST ON TUESDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
NO MAJOR CHANGES TO THE OFFICIAL FORECAST FOR TONIGHT. JUST SOME
MINOR ADJUSTMENTS TO HOURLY TEMPERATURES...DEW POINTS...AND
WINDS.

NORTHERN STREAM 700-500 HPA RIDGING BUILDS IN TONIGHT AND
WEDNESDAY...WITH ASSOCIATED SUBSIDENCE KEEPING THINGS DRY.
ALSO...OUTSIDE OF INSTABILITY DRIVEN MAINLY AFTERNOON/EARLY
EVENING STRATO-CUMULUS...IT SHOULD KEEP THE AREA RELATIVELY CLOUD
FREE AS WELL.

FOR LOWS TONIGHT USED A BLEND OF MAV/MET/ECS GUIDANCE AND NAM
2-METER TEMPERATURES...WITH VALUES SLIGHTLY BELOW NORMAL. COUPLED
WITH A BRISK-BLUSTERY NW WIND...THIS SHOULD PRODUCE WIND CHILLS
GENERALLY BETWEEN 5 AND 15 ABOVE TONIGHT.

A BLEND OF MIXING DOWN FROM 925-900 HPA PER BUFKIT SOUNDINGS...NAM
2-METER TEMPERATURES AND A MIXTURE OF ECS/MET/MAV GUIDANCE WAS
USED FOR HIGHS ON WEDNESDAY...WITH VALUES AROUND 5 DEGREES BELOW
NORMAL.

A 850-500 HPA NORTHERN STREAM SHORTWAVE PASSES WEDNESDAY NIGHT.
GIVEN DRY LOW LEVELS...SHOULD ONLY SEE SOME CLOUDS WITH ITS
PASSAGE. LOWS WEDNESDAY NIGHT WERE BASED ON A BLEND OF MAV/ECS/MET
GUIDANCE AND NAM 2-METER TEMPERATURES...AND SHOULD BE NEAR TO
SLIGHTLY BELOW NORMAL.

&&

.SHORT TERM /THURSDAY THROUGH SUNDAY/...
ALL OF THE DATA INDICATES DEEP LOW PRES WILL BRING A WINTER STORM
TO PORTIONS OF THE COUNTRY. THE QUESTION REMAINS HOW SIGNIFICANT
THIS SYSTEM WILL BE OVER THE LOCAL AREA.

LOW PRES WILL DEVELOP OVER THE SERN CONUS THU AND FRI THEN EMERGE
OFF THE COASTAL CAROLINAS FRI NIGHT INTO SAT MORNING. THE LOW
DEEPENS TO AROUND 985 OFF THE DELMARVA/SRN NJ COAST LATE
SAT...OCCLUDES AND SOMEWHAT STALLS...THEN GETS KICKED OUT TO SEA
BY SUN. STRONG MODEL CONSENSUS ON THIS SCENARIO.

THERE ARE SOME PROBLEMS HOWEVER WITH THE EXACT DETAILS...AND IF YOU
TOOK THE 12Z ECMWF...PORTIONS OF THE CWA WOULD GET A DUSTING OF SNOW
TOTAL OUT OF THE EVENT. THE ECMWF CONTINUES TO BE A SLOWER AND MORE
SLY TRACK...AND WHAT IS CONCERNING FOR SNOW LOVERS IS THAT THIS IS
VERY CLOSE TO THE GFS ENSEMBLE MEAN ADDING TO MODEL CREDIBILITY. THE
GFS CONTINUES TO BE MORE AGGRESSIVE WITH RESPECT TO SPEED AND
WITH RESPECT TO PRECIPITATION AMOUNTS AS WELL. THE MAIN
DIFFERENCE IS THAT THE GFS BRINGS SNOW TO THE AREA IN THE INITIAL
DEVELOPMENTAL PHASE OF THE STORM.

ANOTHER CONCERN...IF THE GFS WERE TO VERIFY...WOULD BE OVER ERN
LONG ISLAND AND PERHAPS SERN CT WHERE THE DEVELOPMENT OF A
COASTAL FRONT COULD BRING A CHANGEOVER TO RAIN ON SAT BEFORE GOING
BACK TO SNOW.

MAGNITUDE OF THE WINDS WILL ALSO BE A FUNCTION OF THE EXACT POSITION
OF THE SYSTEM. THE FURTHER N GFS SUGGESTS 60KT GUSTS POSSIBLE ERN
LONG ISLAND.

DRASTIC CHANGES WERE NOT MADE TO THE OFFICIAL FORECAST. POPS
HOWEVER WERE CAPPED AT 55...THE MINIMUM THRESHOLD FOR LIKELY.

SNOW CHANCES DIMINISH FROM W TO E EARLY SUN AS THE SYSTEM EXITS.
WENT WITH THE SUPERBLEND FOR TEMPS...BUT IF THE HEAVY SNOW DOES
OCCUR A FEW DEGREES CAN BE TAKEN OFF THE FORECAST. AS OPPOSED TO
MANY CLASSIC COASTAL STORMS...AN ARCTIC AIRMASS IS NOT POISED TO
SURGE IN IN THE WAKE OF THE STORM.

&&

.LONG TERM /SUNDAY NIGHT THROUGH TUESDAY/...
DEEP LAYERED RIDGING BUILDS IN SUNDAY NIGHT-MONDAY...THEN SLIDES
TO THE EAST MONDAY NIGHT. ASSOCIATED SUBSIDENCE SHOULD KEEP THINGS
DRY IN THIS TIME FRAME. A 700-500 HPA TROUGH APPROACHES ON
TUESDAY. GFS/ECMWF HAVE DIFFERENCES IN DETAILS ON WHAT HAPPENS
AHEAD OF IT ON TUESDAY OVER THE REGION...SO HAVE KEPT POPS TO
SLIGHT CHANCE FOR NOW.

FOR TEMPERATURES SUNDAY NIGHT-TUESDAY USED A BLEND OF ALL
AVAILABLE GUIDANCE. VALUES ARE FORECAST TO BE NEAR NORMAL SUNDAY
NIGHT AND MONDAY...AND AROUND 5 DEGREES ABOVE NORMAL MONDAY NIGHT
AND TUESDAY.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
LOW PRESSURE MEANDERS OVER EASTERN CANADA AS HIGH PRESSURE BUILDS
INTO THE MIDWEST.

VFR. A TIGHT W-NW PRESSURE GRADIENT WILL CONTINUE WITH WINDS
20-25 KT AND 25-35 KT GUSTS THROUGH THIS EVENING...THEN WINDS
DIMINISH TO 15-20 KT WITH 20-30 KT GUSTS.

WINDS WILL BE AROUND 310 MAGNETIC THROUGH THIS EVENING. SEE COMMENTS
BELOW FOR DETAILS.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: FREQUENT GUSTS DROP BELOW 30 KT NEAR 04Z.
WINDS PRIMARILY AROUND 310 MAGNETIC INTO THIS EVENING...BUT
PROBABLY FAVORS SOUTH OF 310.

KLGA FCSTER COMMENTS: FREQUENT GUSTS DROP BELOW 30 KT NEAR
01-02Z. WINDS PRIMARILY AROUND 310 MAGNETIC INTO THIS
EVENING...BUT PROBABLY FAVORS SOUTH OF 310.

KEWR FCSTER COMMENTS: MODERATE TO HIGH CONFIDENCE IN THE FORECAST.
WINDS PRIMARILY AROUND 310 MAGNETIC INTO THIS EVENING...BUT
PROBABLY FAVORS SOUTH OF 310.

KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KHPN FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KISP FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

.OUTLOOK FOR 00Z THURSDAY THROUGH SUNDAY...
.THURSDAY AND THURSDAY NIGHT...VFR. NW GUSTS 20-25KT.
.FRIDAY THROUGH SATURDAY...SNOW DEVELOPING FRIDAY EVENING AND
CONTINUING THROUGH SATURDAY...POSSIBLY BECOMING HEAVY AT TIMES WITH
IFR AND LOWER CONDITIONS. N WINDS BECOME E ON FRIDAY AT 10 KT OR
LESS...AND THEN NE WINDS AT 20-30 KT WITH 40-50 KT GUSTS FRIDAY
NIGHT AND SATURDAY.

&&

.MARINE...
WINDS ON THE NEAR SHORE WATERS...INCLUDING THE LONG ISLAND
SOUND...BAYS OF LONG ISLAND...AND NEW YORK HARBOR ARE BEGINNING TO
WEAKEN A BIT. HOWEVER...NOT ENOUGH CONFIDENCE TO LOWER THE GALE
WARNING TO AN SCA AT THIS TIME. IT IS POSSIBLE THIS IS DONE WITH
THE NEXT UPDATE. OTHERWISE...NO CHANGES TO THE FORECAST WITH THIS
UPDATE.

GALE WARNINGS CONTINUE ON ALL WATERS THROUGH 1 AM...AND ON ALL
COASTAL OCEAN WATERS THROUGH 6AM WEDNESDAY MORNING. HAVE ENOUGH
CONFIDENCE IN GALES LINGERING THROUGH WEDNESDAY MORNING FOR THE
COASTAL OCEAN WATERS EAST OF MORICHES INLET...HAVE EXTENDED THE
GALE WARNING THROUGH NOON WEDNESDAY THERE.

AFTER THE GALES ARE DONE...SMALL CRAFT CONDITIONS WILL LINGER
THROUGH WEDNESDAY MORNING IN NEW YORK HARBOR/WESTERN LONG ISLAND
SOUND AND THE BAYS OF LONG ISLAND...AND THROUGH THE DAY ON
WEDNESDAY FOR THE REMAINDER OF THE WATERS.

A RELATIVELY RELAXED PRESSURE GRADIENT OVER THE WATERS WEDNESDAY
NIGHT SHOULD PRODUCE WINDS 15 KT OR LESS ON THE COASTAL OCEAN
ZONES AND 10 KT OR LESS ON THE NON-OCEAN WATERS.

WINDS AND SEAS SHOULD BE BELOW SCA LEVELS THU AND FRI...THEN DEEP
LOW PRES IMPACTS THE WATERS FRI NIGHT INTO SUN. GALES LIKELY WITH
THE POTENTIAL FOR STORMS...PARTICULARLY OVER THE OCEAN.

&&

.HYDROLOGY...
IT SHOULD BE DRY TONIGHT-THURSDAY NIGHT...AND QUITE LIKELY THROUGH
FRIDAY.

A COASTAL STORM COULD BRING HEAVY PRECIPITATION TO THE AREA FRI
NIGHT INTO SUN. QPF IN EXCESS OF AN INCH POSSIBLE...ALTHOUGH MOST
IF NOT ALL WILL BE IN THE FORM OF SNOW.

&&

.TIDES/COASTAL FLOODING...
A COASTAL STORM HAS THE POTENTIAL TO PRODUCE MULTIPLE EPISODES
OF COASTAL FLOODING AROUND THE TIMES OF HIGH TIDE FRI NIGHT INTO
SAT NIGHT. ASTRONOMICAL TIDES WILL BE RUNNING HIGH WITH THE FULL
MOON COMING UP ON JAN 23...WHICH IN COMBINATION WITH A PROLONGED
PERIOD OF NE GALES OR EVEN STORM FORCE WINDS COULD PRODUCE
SIGNIFICANT STORM SURGE AND COASTAL FLOODING.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...GALE WARNING UNTIL 1 AM EST WEDNESDAY FOR ANZ330-335-338-340-
     345.
     GALE WARNING UNTIL 6 AM EST WEDNESDAY FOR ANZ353-355.
     GALE WARNING UNTIL NOON EST WEDNESDAY FOR ANZ350.

&&

SYNOPSIS...JMC/MALOIT
NEAR TERM...MALOIT/DS
SHORT TERM...JMC
LONG TERM...MALOIT
AVIATION...BC
MARINE...JMC/MALOIT
HYDROLOGY...JMC/MALOIT
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jan 19, 6:56 PM EST, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
656 PM EST TUE JAN 19 2016

CTZ009>012-NJZ006-104-106-108-NYZ071>075-078>081-176>179-210000-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-HUDSON-EASTERN BERGEN-EASTERN ESSEX-
EASTERN UNION-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
656 PM EST TUE JAN 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A MAJOR WINTER STORM IS POSSIBLE FRIDAY NIGHT INTO SUNDAY. THIS
STORM COULD PRODUCE HEAVY SNOW...STRONG WINDS...AND SIGNIFICANT
COASTAL FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>008-NJZ002-004-103-105-107-NYZ067>070-210000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN-
WESTERN ESSEX-WESTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-
656 PM EST TUE JAN 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A MAJOR WINTER STORM IS POSSIBLE FRIDAY NIGHT INTO SUNDAY. THIS
STORM COULD PRODUCE HEAVY SNOW AND STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ350-210000-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
656 PM EST TUE JAN 19 2016

...GALE WARNING IN EFFECT UNTIL NOON EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

A MAJOR WINTER STORM IS POSSIBLE FRIDAY NIGHT INTO SUNDAY. THIS
SYSTEM COULD PRODUCE STORM FORCE WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ353-355-210000-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
656 PM EST TUE JAN 19 2016

...GALE WARNING IN EFFECT UNTIL 6 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A MAJOR WINTER STORM IS POSSIBLE FRIDAY NIGHT INTO SUNDAY. THIS
SYSTEM COULD PRODUCE STORM FORCE WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-210000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
656 PM EST TUE JAN 19 2016

...GALE WARNING IN EFFECT UNTIL 1 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A MAJOR WINTER STORM IS POSSIBLE FRIDAY NIGHT INTO SUNDAY. THIS
SYSTEM WILL LIKELY PRODUCE GALES...ALTHOUGH STORM FORCE WINDS ARE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

Nearby

Small Craft Advisories in New York, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.